I suffer sleep issues in relation to withdrawing from a life of substance abuse. I haven't been able to get a continuous night sleep in 3 years and I've been prescribed a start up dose of 5mg, to be taken prior bedtime.
Is weight gain a factor with Saphris 5mg? Will it assist me getting a full night's sleep?
Question posted by Chief0471 on 8 Feb 2021
Last updated on 8 February 2021 by WildcatVet
Besides treating many mental disorders Saphris is sometimes prescribed to help with sleep because about 50% of users may experience sleepiness and fatigue.
Weight gain can be an issue for some people because of metabolic changes and increased appetite:
"Very common (10% or greater of users): Weight gain of at least 7% (up to 13.1%)"
Common (1% to 10%): Dehydration, increased appetite, weight increased"
This may be dose dependent... 5mg is an initial and low maintenance dosage.
Best regards and I hope you're getting some Zzzz's soon!,
- Saphris uses and safety info
- Saphris prescribing info & package insert (for Health Professionals)
- Side effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.